# SDR CALA2023010200004

- Difficulty date: December 30, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 102,968 hours, 13,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 253366
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CABIN - R2 DR FWD EMER EXIT IDENTIFIER FOUND DIM (R2 DR M33097).  BATTERY AND CHARGER REPLACED AND OP TEST NORMAL IAW AMM33-51-06.
